Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a method of proof in the theory of Fourier's series


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 27 (1920), 108-110
DOI: https://doi.org/10.1090/S0002-9904-1920-03372-0
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 2 (1928), 197--199
MathSciNet review: 1560371
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03372-0